Facebook Pixel

I had uprotected sex 2days after my period. I took postinor2 30hours later. However 6days later i started having a fresh period. Why is this happening? Could i be pregnant since one can get pregnant after having her period?

By September 13, 2012 - 9:48pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Saha

Welcome to EmpowHER.  Most women experience an earlier period after taking any emergency pill.  Some of the side effects are changes on your next period, Shorter or longer, lighter or heavier.  You might want to take a pregnancy test if you are still concerned about being pregnant.

Here are some resources for you

Sexual Health 101



September 14, 2012 - 3:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!